Dr. C. Kalaivani

Assistant Professor

Dr. C. Kalaivani, M.Sc., Ph.D

Email kalaivanic@ssn.edu.in

Dr. C. Kalaivani, Assistant Professor in Department of Mathematics has four years research experience. She completed her B.Sc., (Mathematics) from Alagappa Government Arts College, Karaikudi and M.Sc., (Mathematics) from Alagappa University, Karaikudi. She has received University fourth rank in B.Sc., degree and University first rank in M.Sc., degree.
She received her Ph.D., from Alagappa University, Karaikudi. During her Ph.D., she was awarded Inspire fellowship (JRF) for meritorious students from Department of Science and Technology (DST), New Delhi. She has published three research papers in reputed international journals and one research paper has been accepted for publication in refereed journal.List of Publications

  • 1. Roopkumar. R., Kalaivani. C. Continuity of intuitionistic fuzzy proper functions on intuitionistic smooth fuzzy topological spaces, NIFS. 16 (3), 1-21, 2010.
  • Roopkumar. R., Kalaivani. C. Continuity of fuzzy proper functions on Sostak’s I-fuzzy topological spaces. Commun. Korean Math.Soc. 26 (2), 305-320,  2011.
  • Roopkumar. R., Kalaivani. C. Some results on fuzzy proper functions and connectedness in smooth fuzzy topological spaces, Math. Bohem. 137 (3), 311-332, 2012.
  • Kalaivani. C., Roopkumar. R. Fuzzy proper functions and net-convergence in smooth fuzzy topological spaces. Annals of Fuzzy Mathematics and Informatics (in press).

Quick Links